# SDR AALA201803279006

- Difficulty date: March 19, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 47,324 hours, 30,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT MOUNTING POINT ON THE RIGHT FLOORBEAM LOCATED AT -Y765 FORWARD OF FRAME 66.  REPLACED THE FLOORBEAM IAW SRM 51-42-11.
